# SDR C2XA03SH275

- Difficulty date: August 17, 2003
- Submitted: August 17, 2003
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 4,188 hours, 3,298 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 14576608003
- Condition: Gouged
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK THE RIGHT HAND LOWER COWLING WAS FOUND TO HAVE A GOUGE MARK AT FRAME 8 ON MOST OUTBOARD STRINGER.  MAINTENANCE REPAIRED AFFECTED AREA IAW EMB 145 SRM 54-10-01.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
